# SDR N6WA20090904

- Difficulty date: September 20, 2009
- Submitted: September 22, 2009
- Operation: Air carrier
- Aircraft: N151GJ
- Make and model: Cndair CL6002C10
- Aircraft serial: 10216
- Aircraft time: 11,090 hours, 7,826 cycles
- System (JASC): 5270 · Door Warning System
- Part: Warning Light
- Condition: Intermittent
- Location: Emergency Exit
- Stage of operation: TX
- How discovered: O
- Nature of condition: N
- Precautionary procedure: K

## Discrepancy

LEFT EMERGENCY DOOR CAUTION CYCLES ON/OFF WHILE TAXIING - DID NOT COME ON IN FLIGHT.  INSPECTED LT EMERGENCY EXIT, OPS CHECK GOOD IWA AMM 52-70-10
